×

Asymptotic behaviour of an estimator based on Rao’s divergence. (English) Zbl 0945.62007

Summary: The procedure of minimum divergence estimation based on J. Burbea and C. R. Rao [IEEE Trans. Inf. Theory IT-28, 489-495 (1982; Zbl 0479.94009)] divergence is analyzed. Asymptotic behaviour for these estimators is given. A comparative study of Rao’s estimator with other classical estimators is carried out by computer simulation.

MSC:

62B10 Statistical aspects of information-theoretic topics

Citations:

Zbl 0479.94009
PDFBibTeX XMLCite
Full Text: EuDML Link

References:

[1] M. W. Birch: A new proof of the Pearson-Fisher theorem. Ann. Math. Statist. 35 (1964), 817-824. · Zbl 0259.62017 · doi:10.1214/aoms/1177703581
[2] J. Burbea, C. R. Rao: On the convexity of some divergence measures based on entropy functions. IEEE Trans. Inform. Theory 28 (1982), 489-495. · Zbl 0479.94009 · doi:10.1109/TIT.1982.1056497
[3] D. G. Dannenbring: Procedures for estimating optimal solution values for large combinatorial problems. Management Sci. 23 (1977), 1273-1283. · Zbl 0377.90051 · doi:10.1287/mnsc.23.12.1273
[4] J. C. Fryer, C. A. Robertson: A comparison of some methods for estimating mixed normal distributions. Biometrika 59 (1972), 639-648. · Zbl 0255.62033 · doi:10.1093/biomet/59.3.639
[5] J. Kiefer, J. Wolfowitz: Consistency of the ML estimator in the presence of infinitely many incidental parameters. Ann. Math. Statist. 27 (1956), 887-906. · Zbl 0073.14701 · doi:10.1214/aoms/1177728066
[6] S. Kullback, R. Leibler: On information and sufficiency. Ann. Math. Statist. 22 (1951), 79-86. · Zbl 0042.38403 · doi:10.1214/aoms/1177729694
[7] D. Morales L. Pardo, I. Vajda: Asymptotic divergence of estimates of discrete distributions. J. Statist. Plann. Inference 48 (1955), 347-369. · Zbl 0839.62004 · doi:10.1016/0378-3758(95)00013-Y
[8] M. C. Pardo, I. Vajda: About distances of discrete distributions satisfying the data processing theorem on information theory. IEEE Trans. Inform. Theory 43 (1997), 4, 1288-1293. · Zbl 0884.94015 · doi:10.1109/18.605597
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.